# SDR USAA2014090400004

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 43,490 hours, 16,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LENS ON FLOOR EMER LIGHT AT LAVATORY D BULKHEAD MISSING.  REPLACED LENS.
